# SDR DALA2016042303238

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 71,560 hours, 53,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER PRODUCTION DOUBLER BS 1309, OUTFLOW VALVE AREA.  DUE TO EXCESIVE CORROSION DOUBLER WAS REPLACED IAW SRM 51-10-4M, 51-10-3, PAR 21 AND 14, 51-30-2 AND 51-30-5, AND DWG 5936021.
